# SDR SIMA201115403

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 31,228 hours, 26,013 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524792003
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT CARGO FRAME 64 TO BE GOUGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLETED REPAIR TO FRAME 64 IAW EO EM-53MR-1818.  THE AIRCRAFT WAS RETURNED TO SERVICE.
